# SDR SIMA20140503008

- Difficulty date: May 3, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 34,386 hours, 31,355 cycles
- System (JASC): 5751 · Ailerons
- Part: Shroud
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON LWR SHROUD MOUNTING FLANGE OTBD 9 NUTPLATE HOLES HAVE CORROSION AROUND THE NUTPLATE HOLE.  RT WING AILERON LWR SHROUD MOUNTING FLANGE OTBD 10 NUTPLATE HOLES HAVE CORROSION AROUND THE NUTPLATE HOLE FOUND TO BE ACCEPTED  IAW ERS-EM-5700-151.  SEE TURNOVER FOR DETAILS.
